# SDR IPXA09M55934

- Difficulty date: May 1, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6055507
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ W3-08, LT INBD FLAP T/E WEDGE BETWEEN XIFH165-171 NOT PER SRM, NOT ON MRCSSR, DISCREPANCY IS WITH FASTENERS.  REMOVED LT INBD FLAP TE WEDGE, FABRICATED 2 Z-ANGLES AND INSTALLED Z-ANGLE AND T/E WEDGE REF SRM VOL1 57-10-00 FIG 3 EO MD11-5750-33515-A.
